Steroid Nightmare...Day 1..!  

pragmaticCTcpl 63M/51F
3614 posts
5/9/2006 4:11 pm

Last Read:
5/11/2006 1:36 pm

Steroid Nightmare...Day 1..!

As you may have previously read, my wife's annual poison ivy poisoning rash came out again...we went to the Emergency Room at one of the nearby hospitals...and she was given a prescription for steroids, to be taken in diminishing doses, over the next 12 days.

Days 1 through 3 has her taking 6 of the pills...days 4 through 6 it's 4 pills...days 7 through 9 is 2 pills, and days 10, 11, and 12...1 pill.

I know it's only Prednisone, but with all of the media attention over the past few years about athletes taking performance-enhancing steroids...it got me to thinking.

What if the steroids she's taking for her poison ivy rash were to affect her...in ways that medical science never intended?

With that in mind...let's take an imaginary journey for the next 12 days and see what happens when Mrs. Prag metamorphoses in a......STEROID NIGHTMARE..!!!!

Day 1

Last night my wife counted out and took her initial dose of steroids. Six little white pills that went down her throat and into her system with the aid of a glass of water.

This morning, after I had gotten up and started the coffee maker, my wife stumbled out into the kitchen to join me.

"Morning, Honey...feel any better?" I asked.

She took a minute to focus on what I had said and replied, "I just took the pills last night...it hasn't even been 12 hours yet."

Being that neither of us had fully awakened yet...or, had our first cup of coffee...I didn't pursue the subject further, but it did seem to me that her voice sounded a little deeper than usual.

The rest of the morning was quite routine...having our morning coffee, followed by my shit, shave, and shower...getting dressed and going off to work.

I was very busy with work in the morning, and completely lost track of the time, when, at around 10:30 am, my wife called me.

"Honey...I just wanted to call you to tell you if you were going to call me, don't. I'm not feeling too good and I'm going to lie down for awhile...I feel like I'm going to be sick."

I asked her what her symptoms were...she told me...I told her to take it easy and to call me later if she was feeling better.

As I hung up the phone with her, it once again occurred to me that her voice sounded deeper.

"Must be the fact that she's not feeling well." I surmised to myself, and returned to my work.

A few hours went by, and my phone rang again.

"Hi, Honey...I'm up and even though I still don't feel all that well, at least I don't feel like I'm going to throw-up."

This time, there was no mistaking it...her voice definitely was deeper than normal.

Okay...I've been home now for about an hour...we sat and had a cup of coffee together...looked at yesterday's and (her) today's blogs...laughed at a few of the comments...and answered the comments to yesterday's blogs.

We always collaborate on our responses to other's comments...although sometimes it's an individual idea or thought that makes it on here. Whether it's momentary brain-freeze..."can't think of a thing to say"...or one of us just blurts out something and types it in...we still do it together.

As we went through the comments from yesterday's blogs, she mumbled a half-hearted response to one that I had "brain-freeze" on. When I re-read the comment (twice), and looked at her and softly said, "Honey...that doesn't make any sense."

She shot back at me, "Don't start with me or I'll slam your fucking face into the wall..!"


.........................to be continued...


.


firestarter665 44M/40F

5/9/2006 4:51 pm

I am sure you already have, but do some internet research on the side effects. It could be the steroids, or like you said, it could just be that she is not feeling well.

Please keep us updated on our beloved Mrs. Prag.


pragmaticCTcpl replies on 5/10/2006 2:58 pm:
I will certainly do that..!

libgemOH 57M/53F

5/9/2006 5:08 pm

You POOR thing!! Wish I could be there to scratch for you!!! -B


pragmaticCTcpl replies on 5/10/2006 2:59 pm:
That's an itch that will have to wait until the rash is gone..!

mycin62 56F

5/9/2006 5:46 pm

Are you sure she's taking Prednisone? Sounds like she's taking Testosterone!!


pragmaticCTcpl replies on 5/10/2006 3:02 pm:
Individual chemical compositions vs. pharmaceutical averages...anything is possible..!

MOfunNOWWOW 56F

5/9/2006 8:31 pm

Ya better watch out for Mrs. P and just do everything she tells ya...tiptoes out of the room. {=}


MOMO
just a squirrel trying to get a nut


pragmaticCTcpl replies on 5/10/2006 3:06 pm:
"Leave the gun...take the Canolli's..!" From The Godfather

mangomamiCT 43F

5/9/2006 8:51 pm

She shot back at me, "Don't start with me or I'll slam your fucking face into the wall..!"

and pretty soon with the steriod help she will do it

take care of our girl !!


pragmaticCTcpl replies on 5/10/2006 3:10 pm:
Physical violence...or any type of violence...on either of our parts, can, and will, never be a part of us.

I live to take care of her and make her happy, mango. Thanks..!

rm_DarknStar 55F
2823 posts
5/10/2006 6:51 am

Damn Mood Swings! .......Its a Woman thing! It will get better, Hang in there! *Hugs*


pragmaticCTcpl replies on 5/10/2006 3:44 pm:
I'm just glad she's not PMS'ing, too..!

I'm in for life, DnS..!

Become a member to create a blog